About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 678536, 12 pages
http://dx.doi.org/10.1155/2012/678536
Research Article

Exponential Stability of Impulsive Stochastic Functional Differential Systems

School of Mathematical Science, Anhui University, Anhui, Hefei 230039, China

Received 2 January 2012; Revised 25 February 2012; Accepted 26 February 2012

Academic Editor: Josef Diblík

Copyright © 2012 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Zheng Wu, Hao Huang, and Lianglong Wang, “Stochastic Delay Population Dynamics under Regime Switching: Permanence and Asymptotic Estimation,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Zheng Wu, Hao Huang, and Lianglong Wang, “Stochastic Delay Population Dynamics under Regime Switching: Global Solutions and Extinction,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Biljana Tojtovska, and Svetlana Janković, “On some stability problems of impulsive stochastic Cohen–Grossberg neural networks with mixed time delays,” Applied Mathematics and Computation, vol. 239, pp. 211–226, 2014. View at Publisher · View at Google Scholar